MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 318-3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 3 months due to infection.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 3 months after the primary surgery, which occurred on (b)(6) 2024.No fall or other trauma reported.Revision was a total explant of fx product due to infection.32/10 system stem, 24 mm + 3 baseplate, 32 mm glenosphere, 32 mm + 3 standard humeral cup, and 5 screws explanted.These were replaced with an antibiotic spacer.

Brand Name
FX V135 MINI REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key20055390
Report Number3014128390-2024-00043
Device Sequence Number8118177
Product Code PHX
UDI-Device Identifier03701037315132
UDI-Public03701037315132
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number318-3210
Device Lot NumberT2007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 105-0029 LOT: U2612; PART: 105-4520 LOT:U1204; PART: 108-4515 LOT: U3251; PART: 108-4520 LOT: 2787; PART: 108-4535 LOT: P0691; PART: 115-3210 LOT: U2361; PART: 202-0803 LOT: U0072
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown